MathSciNet Relay Station
MathSciNet bibliographic data
MR801420 46K05
Magyar, Zoltán; Sebestyén, Zoltán On the definition of $C^\ast$-algebras. II. Canad. J. Math. 37 (1985), no. 4, 664–681.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement